# SDR UIEA2024071000610

- Difficulty date: July 10, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N489MC
- Make and model: Boeing 747412F
- Aircraft serial: 26553
- Aircraft time: 114,651 hours, 20,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NDT INSPECTION AREA HAD EXISTING REPAIR ON THE STA 2598 LHS AND RHS FRAME SUPPORT AT WL 315, RBL AND LBL 38.( 1. ACCOMPLISHED EI NO: T2024A53M-1457 REV=2. 2. CONDITION CHECK NORMAL AND JOB COMPLETED. )
